# SDR 95FDEA01828

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SURFACE OF THE LT ELEVATOR AT ELEVATOR STA 138, 24 INCHES FORWARD OF T/E HAS A PUNCTURE HOLE THAT IS CRACKED.  FABRICATED REPAIR PART AND INSTALLED IT ON THE LOWER SURFACE OF THE LT ELEVATOR AT ELEVATOR STA 138, 24 INCHES FORWARD OF THE T/E IAW FEDEX SRM 53-10-3.
